# SDR AALA202407091629

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 41,053 hours, 16,269 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SIDS PANEL INDICATES L4 SLIDE PRESSURE LOW. 4L DOOR DAMPER BOTTLE PRESSURE FOUND TO BE BELOW LIMIT, SERVICEDBOTTLE IAW AMM 52-10-00-624-001, OK RETURN TO SERVICE.
